Spotting

  1. If someone is on the birth control pill and they just had their period a week ago. Started taking their medicine but only took two pills and started spotting 4-5 days later. What would you tell them? That is was probably because of the pill?
    •  
  2. 4 Comments

  3. by   highasthesky
    i'm not a nurse, just a student...but if it's something that concerns you i would definitely make an appt at my ob or local health dept or something.....at least they could tell you if it was something to worry about. when i spotted they told me it was because of my monthlys being so abnormal, when my sister spotted she had more serious problems. you should just get it checked out because no one will know for sure what to tell you but a doc whose examined you- good luck.
  4. by   veronica butterfly
    Quote from ardent4you
    If someone is on the birth control pill and they just had their period a week ago. Started taking their medicine but only took two pills and started spotting 4-5 days later. What would you tell them? That is was probably because of the pill?
    Is the birth control pill new for them? I know there are lots of different pills with lots of different amounts of hormones in them and some people spot and some people don't have periods at all. They need to work with their OB to find one that works for them. Good luck, birth control, what fun.....
  5. by   SmilingBluEyes
    I would tell her to seek advice from the prescribing doctor or nurse practioner/midwife---as they know the drug and her history better than any of us. I wish her well.
  6. by   ardent4you
    She said it was not new for her! So idk. Thanks for the replies to it.

close